# SDR A6WA2018032245712

- Difficulty date: March 17, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 33,457 hours, 32,286 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL WHEN SELECTING FLAPS OUT OF ZERO. PERFORMED RESET PROCEDURE IAW SUP 98-18G BOX 12, FLAPS RESET. R&R LEFT AND RIGHT BPSU'S PER AMM 27-51-10-05, OPS CHECK GOOD. R&R FECU PER AMM 27-51-05-05, OPS CHECK GOOD. ALL OPS CHECK  GOOD, A/C OK FOR SERVICE.
